# SDR AALA201910159074

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D5598141300400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #4 HINGE HAS EXCESSIVE PLAY / WEAR ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE PER AMM 55-16-42.
